# SDR SWIA2018073044892

- Difficulty date: July 19, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 38,053 hours, 23,562 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED PROX SYS FAULT 1.  AFTERWARDS, GEAR UP WAS CALLED FOR AND PERFORMED.  ALL THREE GEAR INDICATORS REMAINED GREEN.  LANDING GEAR DID NOT RETRACT.  GEAR DISAGREE WARNING MESSAGE.  PERFORMED QRH. RTF. (FLT 3076) FO: 07/20/2018 CLOSED RIGGED PX22 IAW AMM. OPS CHECK GOOD AT THIS TIME.
